# SDR ASAA0210170

- Difficulty date: July 10, 2002
- Submitted: October 28, 2002
- Operation: Air carrier
- Aircraft: N743AS
- Make and model: Boeing 737210C
- Aircraft serial: 21821
- Engine: Pwa JT8D17
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gearbox
- Part number: 717000
- Part serial: ASA22
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

BRW - APPROXIMATELY TWENTY SECONDS AFTER TAKEOFF, NR 2 ENGINE EXPERIENCED AN INFLIGHT SHUTDOWN.  ENGINE READINGS, N1=7 PERCENT, N2=0 PERCENT, OIL PRESSURE = 0.  ENGINE SENT TO SEATTLE EBU FOR EVALUATION, FOUND SIGNIFICANT INTERNAL DAMAGE TO THE GEARBOX.  GEARBOX TO BE SHIPPED TO OUTSIDE REPAIR STATION FOR DAMAGE CAUSE AND EVALUATION.  (M)
